# SDR RAIA201901040001

- Difficulty date: January 4, 2019
- Submitted: January 12, 2019
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 41,993 hours, 25,744 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 03080830
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMMING OUT OF TOP OF GLARESHIELD, SMELLS ELECTRICAL.  (FOUND TO BE NR 2 MFD). DEFERED NR 2 MFD.  R&R NR 2 MFD. OPS CHECK GOOD.
